Glyaha HQ lotion, Clindamycin, Kojivit gel, hyper-pigmentation on chin
Hi Doctor. I am 24yrs old girl. I had been prescribed by Skin Doctor to apply Glyaha HQ lotion for two months with alternate use of Clindamycin i.e, one night Glyaha and the next night Clindamycin. However after two months he recommended to use Kojivit gel in the place of Glyaha as I told him my...
How many days does kojivit requires to get skin tone back?
Hi sir.before ten days back I used skinlite cream for fairness.but I stoped using it for three days,then my skin became dark and dirty.then I go to doctor for treatment.he offer kojivit gel.how many days will require to get my skin tone back?please tell me
Effects of steroids.
I have been using steroid scalp application for my psoriasis for many years by now and this is the only medication that seems to be working on my condition. I only apply it when redness and itchiness occur. I have learned lately that using this type of medication which contains steroids may have...
Can applying kojivit gel help in improving skin complexion?
Hi m reena my age is 24 ...my concern -in the childhood age or in schooling my skine color is fair ..bt knw its yellowish or tanned skin ....my upper lips are so dark i dnt knw why ???can my complxion cn be fairer again cn i used kojivit gel on my upper lips for fairer. Thanks
Having oily skin, used chemical peel, advised kojivit cream, safe?
Hello Doctor, I am 31 years old and don t have a medical problems. I am 5.3 feet and weigh 50 kgs. I have oily skin but it is good as I take care of it- eat well and drink lots of water. I just got a chemical peel to enhance my complexion and remove dead skin and was advised to use kojivit cream...
myeloma and steroids
hello sir/mam, I have an query.my grandpa is 70 yrs old is sufferring from multiple myeloma.he was diagnosed in 2008 in stage 3 with no spread to bones .his myeloma proteins level was about 3.75 mg/dl in august 2008 which came down to 0.87 mg /dl within a month on chemotherapy with thalidomide...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions